| Model Number |
45031 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that mid shaft fractured occurred.The target lesion was located in the superficial femoral artery.An angiojet solent omni was used for thrombectomy procedure.During the procedure, a spilt in the fluid delivery line and clear plastic outer liner was noted.Moreover, it was noted that the mid shaft was fractured.The procedure was completed with another of the same device.There were no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: the product was returned to boston scientific for analysis.Returned product consisted of an angiojet solent omni catheter.The pump assembly, effluent/supply line, shaft, tip, and spike line were visually examined for damage or any irregularities.The catheter shaft showed multiple bends and kinks.Functional testing was competed per the ifu device preparation.The pump was inserted into the ultra drive unit console.The catheter primed, and the device functioned for a period of 90 seconds in the thrombectomy mode.Shaft kink/leaks were observed during functional testing located along multiple sections of the catheter shaft.During functional testing no errors or priming issues were observed, the device ran as designed.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.The complaint was not confirmed for any pump leaks, set-up issues or alarm messages; however, kinks and shaft kink/leaks were confirmed.